# SDR AALA2018111205008

- Difficulty date: November 15, 2018
- Submitted: November 20, 2018
- Operation: Air carrier
- Aircraft: N955AN
- Make and model: Boeing 737823
- Aircraft serial: 29540
- Aircraft time: 54,024 hours, 22,426 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 111A620213
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: U
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM LOWER ANGLE WAS FOUND CRACKED AT BS 663 AND LBL 45.5.  REPAIRED THE FLOORBEAM LOWER ANGLE IAW EA 286846.
